# SDR QXEA2023033100057

- Difficulty date: March 12, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT E-BAY SMOKE TUBE GRILL CLOGGED. CLEANED AFT E-BAY SMOKE TUBE GRILL REF. 12-22-01.
